# SDR DL72S950938

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Crack
- Location: Fs 1227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK, .75 INCH CRACK IN LT        TORQUE BOX WEB FROM FWD LWR LIGHTENING HOLE STA 1227.  REPAIRED PER MM 53-11-0 PG 828.
